Periodicity computation of generalized mathematical biology problems involving delay differential equations

Jasim Mohammed, M. and Ibrahim, R.W. and Ahmad, M.Z. (2017) Periodicity computation of generalized mathematical biology problems involving delay differential equations. Saudi Journal of Biological Sciences, 24 (3). pp. 737-740. ISSN 1319-562X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.sjbs.2017.01.050

Abstract

In this paper, we consider a low initial population model. Our aim is to study the periodicity computation of this model by using neutral differential equations, which are recognized in various studies including biology. We generalize the neutral Rayleigh equation for the third-order by exploiting the model of fractional calculus, in particular the Riemann–Liouville differential operator. We establish the existence and uniqueness of a periodic computational outcome. The technique depends on the continuation theorem of the coincidence degree theory. Besides, an example is presented to demonstrate the finding.

Item Type: Article
Uncontrolled Keywords: Fractional calculus; Fractional differential equation; Fractional differential operator; Population model
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Computer Science & Information Technology
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 06 Sep 2018 04:10
Last Modified: 06 Sep 2018 04:10
URI: http://eprints.um.edu.my/id/eprint/19155

Actions (login required)

View Item View Item